Question about warfarin- anyone had any experience of it causing internal bleeding?
My farther had a mechanical heart valve and triple heart bypass in march , the warfarin is needed to thin the blood to protect the heart valve but every time they try to re-start the warfarin a bleed seems to happen?
They are now monitoring him with a x-ray daily and trying him on clexain injection with asprin as a substitute but do want to introduce the warfarin again at some point!
I should add that my poor dad has been through the mill with contracting covid 19 in hospital after his success heart bypass and mechanical heart valve operation and over come many life threatening complications that has followed on from this including pneumonia, 2 heart attacks, a broken sternum that needed reconstruction and 2 major bleeds that required surgery but bleed site unfound , and plural infusions, along with many infections
He is so close now to going on to a ward and leaving ICU - remarkable man to still be alive .
Starting back on the warfarin at some point is very frightening for him and us as a family..
has anyone experienced internal bleeding from having a metalic heart valve & on warfarin?
many thanks 😊🙏🏻❤️